# SDR SWAA2019110138406

- Difficulty date: October 20, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A653615
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER BEAM CRACKED CLOSE TO FIRST FASTENER HOLE ON INBOARD SIDE AT FORWARD GALLEY AREA. / R&R UPPER BEAM IAW DWG & SRM.
